# SDR 96ZZZM281

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Link
- Part number: 5751152503
- Condition: Cracked
- Location: Ws 97
- Part time: 44,349 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND RIGHT WING INBOARD FLAP, OUTBOARD HINGE DRIVE LINK CRACKED AT STATION 97.  REMOVED AND REPLACED RIGHT WING INBOARD FLAP, OUTBOARD HINGE DRIVE LINK AND PERFORMED OPERATIONAL CHECK IAW MAINTENANCE MANUAL 27-51-1.  (M)
